# SDR QXEA200700961

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,625 hours, 15,993 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT OUTBOARD FLAP UPPER SURFACE IS CHAFED AT STATION YW193.00.  REPAIRED IAW SRM 51-25-05 AND 51-14-00.
